DOI QR코드

DOI QR Code

ON ENTIRE RATIONAL MAPS OF REAL SURFACES

  • Ozan, Yildiray
  • Published : 2002.01.01

Abstract

In this paper, we define for a component $X_{0}$ of a nonsingular compact real algebraic surface X the complex genus of $X_{0}$, denoted by gc($X_{0}$), and use this to prove the nonexistence of nonzero degree entire rational maps f : $X_{0}$ Y provided that gc(Y) > gc($X_{0}$), analogously to the topological category. We construct connected real surfaces of arbitrary topological genus with zero complex genus.

Keywords

real algebraic surfaces;algebraic homology;entire rational maps

References

  1. S. Akbulut and H. King, Topology of real algebraic sets, M. S. R. I. book series, Springer, New York, 1992
  2. R. Benedetti and A. Tognoli, On real algebraic vector bundles, Bull. Sci. Math. 2 (1980), 89-112
  3. E. Bierstone and P. Milman, Canonical desingularization in characteristic zero by blowing up the maximal strata of a local invariant, Invent. Math. 128 (1997), 207-302 https://doi.org/10.1007/s002220050141
  4. J. Bochnak, M. Buchner, and W. Kucharz, Vector bundles over real algebraic varieties, K-Theory 3 (1989), 271-289 https://doi.org/10.1007/BF00533373
  5. J. Bochnak, M. Coste, and M. F. Roy, Real Algebraic Geometry, Ergebnisse der Math. vol. 36, Springer, Berlin, 1998
  6. J. Bochnak and W. Kucharz, A characterization of dividing real algebraic curves, Topology 35 (1996), 451-455 https://doi.org/10.1016/0040-9383(95)00024-0
  7. J. Bochnak and W. Kucharz, Elliptic curves and real algebraic morphisims into the 2-sphere, Bull. Amer. Math. Soc. 25 (1991) no.1, 81-87 https://doi.org/10.1090/S0273-0979-1991-16030-1
  8. J. Bochnak and W. Kucharz, On real algebraic morphisms into even-dimensional spheres, Ann. of Math. 128 (1988), 415-433 https://doi.org/10.2307/1971431
  9. J. Bochnak and W. Kucharz, On dividing real algebraic varieities, Math. Proc. Camb. Phil. Soc. 123 (1998), 263-271 https://doi.org/10.1017/S0305004197002235
  10. J. Bochnak, W. Kucharz, and R. Silhol, Morphisms, line bundles and moduli spaces in real algebraic geoemetry, Publ. Math. IHES 86 (1997), 5-65. https://doi.org/10.1007/BF02698900
  11. G. E. Bredon, Topology and Geometry, Graduate Texts in Mathematics, Springer, New York, 1993
  12. K. S. Brown, The Cohomology of Groups, Graduate Texts in Mathematics, Springer, New York, 1982
  13. J. Eells and L. Lemaire, A report on harmonic maps, Bull. London Math. Soc. 10 (1978), 1-68 https://doi.org/10.1112/blms/10.1.1
  14. P. Griffiths and J. Harris, Principles of Algebraic Geometry, John Wiles & Sons, Inc., New York, 1994
  15. H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero, Ann. of Math. 79 (1964), 109-326. https://doi.org/10.2307/1970486
  16. J. Huisman, The underlying real algebraic structure of complex elliptic curves, Math. Ann. 294 (1992), 19-35 https://doi.org/10.1007/BF01934310
  17. J. L. Loday, Applications alqébriques du tore dans la spèhre et de $S^p{\times}S^p$ dans $S^{p+q}$, Algebraic K-Theory II, Lecture Notes in Math., Springer, Berlin 342 (1973), 79-91.
  18. Y. Ozan, On entire rational maps in real algebraic geometry, Michigan Math. J. 42 (1995), 141-145 https://doi.org/10.1307/mmj/1029005159
  19. Y. Ozan, On homology of real algebraic varieties, Proc. Amer. Math. Soc. (to appear)

Cited by

  1. Socio-Contextual Influences on the Korean News Media's Interpretation of Samsung's $847.6 Million Donation vol.23, pp.2, 2011, https://doi.org/10.1080/1062726X.2010.504794